# SDR KCSA202006111087

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 87,011 hours, 25,928 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 898
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION TOP SIDE OF L/H LOWER KEEL BEAM CHORD APPROX STA 898
